# SDR CA141202034

- Difficulty date: November 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Piper PA-23-250
- Aircraft time: 7,576 hours
- Engine: Lyc TIO540C1A
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Support Tube
- Part number: 1742002
- Condition: Cracked
- Location: Mlg
- Part time: 7,568 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 100 HR INSPECTION THE DRAG LINK FITTING SUPPORT TUBE ASSEMBLY (P/N 1742002) WAS FOUND CRACKED AT THE AFT LOWER ATTACH BOLT HOLE.
